# SDR IPXA2019090546372

- Difficulty date: August 19, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 18,484 hours, 11,819 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AT CRUISE ALTITUDE THE CABIN DOOR LIGHT STARTED FLASHING AND WARNING HORN SOUNDED. DISARMED SLIDE AS IT WOULD NOT RESET. CABIN PRESSURE NORMAL. PERF OPERATIONAL CK OF EMER ESCAPE SLIDE RELEASE & RESIDUAL PRESSURE WARNING PER MM 52-73-00. OPS CK GOOD. NO DEFECTS OR PREV HISTORY NOTED. THIS CLEARS M680627.
